# SDR 0500036624

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 96,231 hours, 16,591 cycles
- Engine: Pwa JT9D7Q
- Engine time: 82,956 hours, 15,176 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, T
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF AT APPROXIMATELY 100 KTS AFTER SUFFERING A BIRD STRIKE ON THE NR 1 ENGINE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND AN UNCONTAINED FAILURE OF A FAN BLADE HAD OCCURRED.  THE ENGINE WAS REPLACED.  OPERATIONAL CHECK GOOD.
